Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Loro

2 months post accutane

i've pretty much overdosed on tane. taking 80 mg a day for 6 months, then even a 20 mg a day for an additional month. Wasn't until the 4-5 month that breaking out stopped entirely and i was religious upon taking the med properly(with food, lots of water etc.)

This is my 2nd course as well.

wtf is wrong with me.

im afraid acne will consume me entirely, i don't even know who i am anymore.

Share this post


Link to post
Share on other sites

i'm sorry to hear that it's not working out...

:(

i hear that some people sometimes need a 3rd course to finally squash acne. also, at 20 your hormones could still be going crazy. boys don't stop growing until they're 21-22 so maybe you'll naturally grow out of the worst of it soon.

still, this doesn't really help you now. Maybe you could check out the holistic forums, they have some good interesting advice there.

Share this post


Link to post
Share on other sites

I'm really fucking sry man, I hate it when ppl don't even respond to accutane. I feel so sry for u.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×